# SDR C8GA2012011800001

- Difficulty date: January 18, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 60,939 hours, 38,787 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Pressure Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE OPERATION AT FL340 THE ACFT BEGAN TO HAVE A LOSS OF CABIN PRESSURE.  AN EMERGENCY DECENT WAS PERFORMED AND THE ACFT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTIONS WERE PERFORMED, ITEM PLACED ON MEL AND ACFT WAS RETURNED TO SERVICE.
